MAUDE Adverse Event Report: ABBOTT MEDICAL FAST-CATH¿ HEMOSTASIS INTRODUCER, CATH-LOCK¿ LOCKING HUB, 12 CM SHEATH, 6 F; INTRODUCER, CATHETER

ABBOTT MEDICAL FAST-CATH¿ HEMOSTASIS INTRODUCER, CATH-LOCK¿ LOCKING HUB, 12 CM SHEATH, 6 F; INTRODUCER, CATHETER
Model Number 406701
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During an atrial fibrillation procedure, a portion of the fast-cath introducer detached and remained in the patient.When removing a non-abbott (bostonscientific) faradrive introducer & farawave catheter, and fast cath introducer from the right femoral vein, the fast cath introducer snapped and was left within the body.A vascular surgeon was required to perform a cut down at the femoral vein to attempt to retrieve the separated sheath.This was unsuccessful.The introducer was then retrieved using a snare and removed through the non-abbott (bostonscientific) faradrive introducer.The patient is stable.It is alleged by the physician that the cause was either due to the punctures being two close and the non-abbott (bostonscientific) faradrive introducer squished the fast cath introducer or the introducer was sutured too tightly and snagged upon removal.The physician did not allege an performance issues with the abbott introducer.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3, h6.An event of material separation was reported.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
FAST-CATH¿ HEMOSTASIS INTRODUCER, CATH-LOCK¿ LOCKING HUB, 12 CM SHEATH, 6 F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key23043183
Report Number3005334138-2025-00549
Device Sequence Number18614442
Product Code DYB
UDI-Device Identifier05414734216944
UDI-Public(01)05414734216944(10)10554638(17)270930
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number406701
Device Catalogue Number406701
Device Lot Number10554638
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown